Bernstein's inequality on algebraic curves
Annales de l'Institut Fourier, Tome 43 (1993) no. 5, pp. 1319-1348.
@article{AIF_1993__43_5_1319_0,
     author = {Fefferman, Charles and Narasimhan, Raghavan},
     title = {Bernstein's inequality on algebraic curves},
     journal = {Annales de l'Institut Fourier},
     pages = {1319--1348},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {43},
     number = {5},
     year = {1993},
     doi = {10.5802/aif.1376},
     zbl = {0842.26013},
     mrnumber = {95e:32007},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/aif.1376/}
}
TY  - JOUR
AU  - Fefferman, Charles
AU  - Narasimhan, Raghavan
TI  - Bernstein's inequality on algebraic curves
JO  - Annales de l'Institut Fourier
PY  - 1993
DA  - 1993///
SP  - 1319
EP  - 1348
VL  - 43
IS  - 5
PB  - Institut Fourier
PP  - Grenoble
UR  - http://www.numdam.org/articles/10.5802/aif.1376/
UR  - https://zbmath.org/?q=an%3A0842.26013
UR  - https://www.ams.org/mathscinet-getitem?mr=95e:32007
UR  - https://doi.org/10.5802/aif.1376
DO  - 10.5802/aif.1376
LA  - en
ID  - AIF_1993__43_5_1319_0
ER  - 
Fefferman, Charles; Narasimhan, Raghavan. Bernstein's inequality on algebraic curves. Annales de l'Institut Fourier, Tome 43 (1993) no. 5, pp. 1319-1348. doi : 10.5802/aif.1376. http://www.numdam.org/articles/10.5802/aif.1376/

[BR] R. Benedetti and J.-J. Risler, Real Algebraic and Semi-Algebraic Sets, Paris, Hermann, 1990. | MR 91j:14045 | Zbl 0694.14006

[P] A. Parmeggiani, Subunit balls for symbols of pseudodifferential operators, Advances in Math., (to appear). | Zbl 0940.35214

[AR] A. Robinson, Introduction to Model Theory and the Metamathematics of Algebra, Amsterdam, North-Holland, 1963, revised 1974. | Zbl 0118.25302

Cité par Sources :